Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers


Author: Randy McCarthy
Journal: Trans. Amer. Math. Soc. 353 (2001), 2371-2390
MSC (1991): Primary 19D55, 55U99, 18G99
Published electronically: February 13, 2001
MathSciNet review: 1814074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the stabilization of functors from exact categories to abelian groups derived from $n$-fold tensor products. Rationally, this gives a new computation for the relative algebraic $K$-theory of dual numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 19D55, 55U99, 18G99

Retrieve articles in all journals with MSC (1991): 19D55, 55U99, 18G99


Additional Information

Randy McCarthy
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: randy@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02517-X
PII: S 0002-9947(01)02517-X
Received by editor(s): February 14, 1996
Received by editor(s) in revised form: January 19, 1999
Published electronically: February 13, 2001
Additional Notes: Research supported in part by National Science Foundation grant DMS 94-15615 and a Sloan Fellowship.
Article copyright: © Copyright 2001 American Mathematical Society